# SDR USAA051590

- Difficulty date: December 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 51,503 hours, 51,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Sta 860-887, S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 860-887, S2L-S2R CHAFED.  INSTALLED DOUBLER & RUB STRIPS IAW EA 97215, DEFECT SIZE: 52 INCH LONG, .018 INCH DEEP CHAFED AREA.
